# SDR CA190418012

- Difficulty date: April 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1,977 hours
- Engine: Hnywl AS90711A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 1759A000002
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAULT (CYAN) MESSAGE POSTED NEAR TOP OF CLIMB AT FL42. LH FLAP POSITION INDICATION SHOWED DASHED OUT AND MAGENTA (INDICATING INVALID DATA). FLAPS OPERATED NORMALLY ON APPROACH AND AT LANDING BUT MESSAGE CHANGED TO FLAPS FAIL (AMBER) AFTER TOUCHDOWN AND FLAP RETRACTION. FLAP INDICATION CB RESET AND FLAP SYSTEM RESET AND FLAPS FUNCTIONED NORMALLY ON GROUND. TROUBLESHOOTING CARRIED OUT USING FREEZE SPRAY ON LH FLAP POSITION SENSOR AND FAULT MESSAGE AND LOSS OF POSITION INDICATION RETURNED. SENSOR REPLACED. (TC# 20190418012)
